# SDR UPS06446552

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 STR 24L FOUND 1 HOLE CRACKED AT AFT FRAME INNER CHORD AS MARKED, CRACK LENGTH 3/4" AT REVEAL, 0.030"/0.040" AT CHORD.  CABIN BS 2231 AFT FRAME INNER CHORD REPAIRED AT BETWEEN S23L TO STR 26L AREA AS PER SRM 53-10-04 FIG 115 AND REVEAL PANEL REPAIRED AS PER SRM 51-40-02 FIG 1.  CONTINUE INSPECTIONS IS REQUIRE REF SRM 53-10-04 FIG 115 TABLE II AND B747-53A2450 FOR REFERENCE.
